MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CANCELLOUS BONE SCREW 6.5X30MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US CANCELLOUS BONE SCREW 6.5X30MM; BONE SCREWS AND PINS : SCREWS
Catalog Number 117230000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Cancellous bone screw 6.5x30mm code 117230000 lot hm7102 q-ty 1 pc, during procedure half of cap of screw was broken.No patient harm.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).A single unopened package containing a bone screw was returned.The fractured screw associated with this report was not returned.The failure cannot be confirmed.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
CANCELLOUS BONE SCREW 6.5X30MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7694295
Report Number1818910-2018-64561
Device Sequence Number19178504
Product Code HWC
UDI-Device Identifier10603295007623
UDI-Public10603295007623
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K970929
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number117230000
Device Lot NumberHM7102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2018
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer07/31/2018
11/30/2018
Initial Report FDA Received Date07/17/2018
Supplement Report FDA Received Date08/06/2018
12/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1